zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On global exponential stability and existence of periodic solutions for BAM neural networks with distributed delays and reaction-diffusion terms. (English) Zbl 1139.93030
Summary: Both exponential stability and existence of periodic solutions are considered for a class of Bi-directional Associative Memory (BAM) neural networks with distributed delays and reaction-diffusion terms by constructing suitable Lyapunov functional and Young inequality technique. The general sufficient conditions are given ensuring the global exponential stability and existence of periodic solutions of BAM neural networks with distributed delays and reaction-diffusion terms. The earlier results are extended and improved, and an illustrative example is given to demonstrate the effectiveness of the results in this paper.
MSC:
93D20Asymptotic stability of control systems
92B20General theory of neural networks (mathematical biology)
35B10Periodic solutions of PDE
References:
[1]Kosto, B.: Bi-directional associative memories, IEEE trans syst man cybernet 18, 49-60 (1988)
[2]Liao, X.; Liu, G.; Yu, J.: Neural networks of bi-directional associative memory with axonal signal transmission delays, J electron 19, No. 4, 439-444 (1997)
[3]Cao, J.; Wang, L.: Periodic oscillatory solution of bidirectional associative memory networks with delays, Phys rev E 61, No. 2, 1825-1828 (2000)
[4]Lou XY, Cui BT. On the global robust asymptotic stability of BAM neural networks with time-varying delays. Neurocomputing, in press.
[5]Marcus, C. M.; Westervelt, R. M.: Stability of analog neural networks with delay, Phys rev A 39, 347-359 (1989)
[6]Liao, X.; Yu, J.: Qualitative analysis of bi-directional associative memory with time delay, Int J circ theory appl 26, No. 3, 219-229 (1998) · Zbl 0915.94012 · doi:10.1002/(SICI)1097-007X(199805/06)26:3<219::AID-CTA991>3.0.CO;2-I
[7]Cao, J.; Dong, M.: Exponential stability of delayed bi-directional associative memory networks, Appl math comput 135, 105-112 (2003) · Zbl 1030.34073 · doi:10.1016/S0096-3003(01)00315-0
[8]Cao, J.: Global asymptotic stability of delayed bi-directional associative memory neural networks, Appl math comput 142, 333-339 (2003) · Zbl 1031.34074 · doi:10.1016/S0096-3003(02)00308-9
[9]Chen, A.; Cao, J.; Huang, L.: Exponential stability of BAM neural networks with transmission delays, Neurocomputing 57, 435-454 (2004)
[10]Li, Y.: Existence and stability of periodic solution for BAM neural networks with distributed delays, Appl math comput 159, 847-862 (2004) · Zbl 1073.34080 · doi:10.1016/j.amc.2003.11.007
[11]Cui, B. T.; Lou, X. Y.: Global asymptotic stability of BAM neural networks with distributed delays and reaction – diffusion terms, Chaos, solitons & fractals 27, No. 5, 1347-1354 (2006)
[12]Lou, X. T.; Cui, B. T.: Global asymptotic stability of delay BAM neural networks with impulses, Chaos, solitons & fractals 29, No. 4, 1023-1031 (2006)
[13]Liang, J.; Cao, J.: Global exponential stability of reaction – diffusion recurrent neural networks with time-varying delays, Phys lett A 314, 434-442 (2003) · Zbl 1052.82023 · doi:10.1016/S0375-9601(03)00945-9
[14]Song, Q. K.; Zhao, Z. J.; Li, Y. M.: Global exponential stability of BAM with distributed delays and reaction – diffusion terms, Phys lett A 335, 213-225 (2005) · Zbl 1123.68347 · doi:10.1016/j.physleta.2004.12.007
[15]Liu, Z.: Existence and global exponential stability of almost periodic solutions of BAM neural networks with continuously distributed delays, Phys lett A 319, 305-316 (2003) · Zbl 1045.82017 · doi:10.1016/j.physleta.2003.10.020
[16]Liao, X.; Wong, K.; Yang, S.: Convergence dynamics of hybrid bidirectional associative memory neural networks with distributed delays, Phys lett A 316, 55-64 (2003) · Zbl 1038.92001 · doi:10.1016/S0375-9601(03)01113-7
[17]Cao, J.: New results concerning exponential stability and periodic solutions of delayed cellular neural networks, Phys lett A 307, 136-147 (2003) · Zbl 1006.68107 · doi:10.1016/S0375-9601(02)01720-6